1 doctor weighed in:
Has anyone taking crestor (rosuvastatin) for high cholesterol had any side effects?
1 doctor weighed in

Dr. Joseph Woods
Pathology
In brief: Muscle aches, etc.
This is a statin drug, and like other statins, has the danger of causing rhabdomyolysis, or muscle breakdown, a severe side effect.
This may be manifested by muscle aches/problems. This drug also increases he risk of diabetes, and can also be toxic to the kidneys. In fact, muscle aches/pain is a reason patients might be taken off this drug.

In brief: Muscle aches, etc.
This is a statin drug, and like other statins, has the danger of causing rhabdomyolysis, or muscle breakdown, a severe side effect.
This may be manifested by muscle aches/problems. This drug also increases he risk of diabetes, and can also be toxic to the kidneys. In fact, muscle aches/pain is a reason patients might be taken off this drug.
Dr. Joseph Woods
Dr. Joseph Woods
Thank
Get help from a real doctor now
Dr. Tonga Nfor
Board Certified, Internal Medicine - Cardiology
12 years in practice
508K people helped
Continue
108,000 doctors available
Read more answers from doctors